MAUDE Adverse Event Report: ACESSA HEALTH INC. ACESSA PROVU HANDPIECE

ACESSA HEALTH INC. ACESSA PROVU HANDPIECE
Model Number 7300
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The handpiece was returned and evaluation confirmed that the distal tip detached from slotted tube, causing the distal tip and insulating ring to separate from the rest of the handpiece.Acessa health inc.At this time has not determined the root cause as evaluation of the returned handpiece and applicable documentation has identified that the distal tip had been attached correctly.This complaint is being reported because the distal tip of the handpiece is designed to not separate from the handpiece.This detachment happened outside of the patient so there was no possibility of patient injury.If this were to happen inside of the patient there is potential that the distal tip could remain in the treated area and require removal by the physician.
 
Event or Problem Description
It was reported that during a procedure the distal tip detached from slotted tube, causing the distal tip and insulating ring to separate from the rest of the handpiece.This happened outside of the patient and it was confirmed that nothing fell into the patient.The procedure was completed with a backup handpiece and there was no report of patient harm, injury, or adverse outcome.

Brand Name
ACESSA PROVU HANDPIECE
Common Device Name
ACESSA
Manufacturer (Section D)
ACESSA HEALTH INC.
7004 bee cave rd.
bldg. 3, ste. 200
austin TX 78746
MDR Report Key8666181
Report Number3006443171-2019-00001
Device Sequence Number19410376
Product Code HFG
UDI-Device Identifier00854763006140
UDI-Public0100854763006140101940741817201206
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2020
Device Model Number7300
Device Lot Number19407418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2019
Initial Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1